advertisement
Question
Posted by: Bipolar | 2007/02/27

Please help me

I have bipolar and have been hospitalized for this condition twice already, both due to attempted suicide attempts. i went off my meds last year and have up till this point been doing fine until last week when i had a miscarriage, i am feeling like i am coming apart at the seems and that i could possibly end up doing something. i have already started to become very withdrawn and used drugs in order to escape the grief for only but a while. please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sadly, it would not be surprising if an event like a miscarriage which can be disturbing psychologically and bioligically ( hormones etc ) might derail your wellness ; and having come off the meds for Bipolar Disorder, which are intended to reduce your vulnerability to such effects, would encourage the process further. As you know, street drugs are FAR more likely to worsen such problems. DO go and see the shrink who knows you for a re-assessment, and resume some anti-bipolar meds, and some treatment for the current depression. You deserve nothing less.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement